# SDR LR7A01078

- Difficulty date: September 15, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 16,915 hours, 8,581 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Corroded
- Location: Fs 486
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

DURING DESCENT INTO OKO NR. 4 ENGINE NACELLE OVERHEAT LIGHT ILLUMINATED.  NR. 4 ENGINE SHUTDOWN IAW ENGINE SHUTDOWN PROCEDURES (QRH), FIRE EXTINGUISHER DISCHARGED.  REPLACED 3 EA. OVERHEAT DETECTORS IAW SMP 581 26-10 PG 206 PARA. 3. (PRECAUTIONARY).  FOUND OVERHEAT DETECTOR WIRE CORRODED AT AFT SIDE OF FS 486 FIREWALL CONNECTOR.  REPAIRED WIRE.  SYSTEM OPS CHECK NORMAL IAW SMP 581 26-10 PG. 202.  REPLACED NORMAL FIRE EXTINGUISHER AGENT BOTTLE AND DISCHARGE SQUIB IAW SMP 581 26-20 PG 204, 206A - 207.
